MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE
Model Number M00562571
Medical Device Problem Codes Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).H6: imdrf device code a090402 captures the reportable event of device could not deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile medium oval flexible snare was used during a procedure performed on (b)(6) 2023.During the procedure, the device has no electrical current detected.It was not reported what device was used to complete the procedure.It was not reported if there were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block e1: (initial reporter address (b)(6).Imdrf device code a090402 captures the reportable event of device could not deliver energy block h10: investigation results a profile snare was received for analysis.Visual analysis of the returned device found that the handle part was not returned, the wire had a mechanical cut and the working length was melted and burnt indicating there was cauterization during the procedure which were also noted during microscope inspection.Electrical testing could not be performed due to the condition of the device.The reported event of unable to cauterize and/or apply electrical current was not confirmed.The analysis of the returned device showed that the working length was melted and blackened at the distal end, indicating there was cauterization during the procedure.Most likely, procedural factors such as the handling of the device and the technique used by the physician during initial use, set-up, or shortly thereafter could have affected its condition and led to the reported event.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is adverse event related to procedure.
 
Event or Problem Description

Brand Name
PROFILE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16751480
Report Number3005099803-2023-01776
Device Sequence Number11579432
Product Code FDI
UDI-Device Identifier08714729156635
UDI-Public08714729156635
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2024
Device Model NumberM00562571
Device Catalogue Number6257
Device Lot Number0027965225
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown